# SDR REXA2016091201793

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE IS CORRODED.  REMOVED AND REPLACED DOOR SILL ANGLE IAW SRM  51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-42-36-001-001-A01, 51-77-00-001-001-A01, AND 51-40-11-001-001-A01.
